# SDR SWIA201230989

- Difficulty date: June 10, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 23,380 hours, 20,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO LUMINESCENT EMERGENCY EXIT STRIP ON FLOOR BETWEEN ROWS 8-11 OUT.  (FLT 5371)  SECURED CONNECTOR.
